# SDR CA040521008

- Difficulty date: May 21, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 727243
- Aircraft time: 58,570 hours, 36,395 cycles
- Engine: Pwa JT8D15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 141085
- Condition: Cracked
- Location: Rt Mlg Door
- Component: Door Sequence
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER T/O AND GEAR RETRACTION, CREW NOTICED HYDRAULIC QUANTITY LOW.  CREW MONITORED HYDRAULIC LEVEL FOR DURATION OF FLIGHT WITH NO CHANGE.  UPON GEAR EXTENSION, HYDRAULIC QUANTITY DROPPED FURTHER, REQUIRING THE A/C TO BE TOWED TO RAMP FROM THE ACTIVE TAXIWAY.  MAINTENANCE DISCOVERED THE RT MLG DOOR SEQUENCE VALVE HAD CRACKED.  THE VALVE WAS REPLACED.
